# SDR DL72E950914

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5751 · Ailerons
- Part: Bondng Wire Hole
- Condition: Elongated
- Location: Lt Aileron
- Component: 657273411W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND 727 O/B AILERON BONDING WIRE ATTACH HOLE ELONGATED.  REPAIRED PER SRM 57-50-5.
